MathSciNet Relay Station
MathSciNet bibliographic data
MR2847969 (2012i:62117) 62G10 (62F07 62H15 62H30 62J07 62P10)
Fan, Jianqing; Feng, Yang; Song, Rui Nonparametric independence screening in sparse ultra-high-dimensional additive models. J. Amer. Statist. Assoc. 106 (2011), no. 494, 544–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement